Alert archive / Pennsylvania / Winter Storm Warnings in 2016
Winter Storm Warning 5, NWS State College, PA
NWS State College, PA issued this winter storm warning at Dec 16, 2016, 6:05 PM EST for Cambria County, Somerset County, Pennsylvania. It took effect at Dec 17, 2016, 1:00 AM EST. It was in force for 13 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 16, 2016, 6:05 PM EST (23:05 UTC)
- In effect from
- Dec 17, 2016, 1:00 AM EST
- Expired
- Dec 17, 2016, 1:51 PM EST
- In force
- 13 hr
- Issued by
- NWS State College, PA
Counties Cambria County, PA, Somerset County, PA
The radar
The State College radar (KCCX), 106 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 17, 7:00 AM EST | FREEZING RAIN 0.4 | Hidden Valley, PA | |
| Dec 17, 8:00 AM EST | FREEZING RAIN 0.3 | 1 E Glencoe, PA | |
| Dec 17, 8:30 AM EST | FREEZING RAIN 0.3 | Johnstown Airport, PA | |
| Dec 17, 12:25 PM EST | ICE STORM | Johnstown, PA | NUMEROUS TREES AND WIRES DOWN COUNTYWIDE DUE TO ICE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 11.1 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 697 m above ground
- 0-6 km bulk shear
- 101 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
944 WWUS41 KCTP 162305 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 605 PM EST FRI DEC 16 2016 ...A FRONTAL SYSTEM WILL APPROACH FROM THE MIDWEST BRINGING ANOTHER WINTRY MIX OF PRECIPITATION TO THE REGION. PAZ024-033-171500- /O.UPG.KCTP.WW.Y.0022.161217T0600Z-161217T2100Z/ /O.NEW.KCTP.WS.W.0005.161217T0600Z-161217T2100Z/ CAMBRIA-SOMERSET- INCLUDING THE CITIES OF...JOHNSTOWN...SOMERSET 605 PM EST FRI DEC 16 2016 ...WINTER STORM WARNING IN EFFECT FROM 1 AM TO 4 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER STORM WARNING FOR MIXED PRECIPITATION AND ICE ACCUMULATION...WHICH IS IN EFFECT FROM 1 AM TO 4 PM EST SATURDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * LOCATIONS...THE LAUREL HIGHLANDS. * HAZARD TYPES...A WINTRY MIX OF SNOW...SLEET AND FREEZING RAIN WILL DEVELOP AFTER MIDNIGHT AND CONTINUE THROUGH SATURDAY MORNING BEFORE CHANGING TO ALL RAIN BY SATURDAY AFTERNOON. * IMPACTS...HAZARDOUS TRAVEL OVERNIGHT AND SATURDAY MORNING. * SNOW ACCUMULATION...A COATING TO 2 INCHES. * ICE ACCUMULATION...TWO TO THREE TENTHS OF AN INCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE PENNSYLVANIA DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS TO ADJUST SPEEDS BASED ON DRIVING CONDITIONS AND TO TAKE IT SLOW IN ICE AND SNOW. && $$ PAZ004>006-010>012-017>019-037-041-042-045-046-049>053-058-171500- /O.CON.KCTP.WW.Y.0022.161217T0300Z-161217T2100Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG...STATE COLLEGE...MANSFIELD...WELLSBORO...TROUT RUN... LAPORTE...LOCK HAVEN...WILLIAMSPORT...LEWISBURG...SELINSGROVE... DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE 605 PM EST FRI DEC 16 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST SATURDAY... * LOCATIONS...THE NORTHERN AND CENTRAL MOUNTAINS. * HAZARD TYPES...SNOW WILL DEVELOP TOWARDS MIDNIGHT AND TRANSITION TO A WINTRY MIX OF SNOW...SLEET AND FREEZING RAIN OVERNIGHT INTO SATURDAY BEFORE GRADUALLY CHANGING TO ALL RAIN SATURDAY AFTERNOON. * IMPACTS...HAZARDOUS TRAVEL OVERNIGHT INTO SATURDAY. * SNOW ACCUMULATION...2 TO 4 INCHES. HIGHEST AMOUNTS NORTH OF INTERSTATE 80. * ICE ACCUMULATION...ONE TO TWO TENTHS OF AN INCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE PENNSYLVANIA DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS TO ADJUST SPEEDS BASED ON DRIVING CONDITIONS AND TO TAKE IT SLOW IN ICE AND SNOW. && $$ PAZ025>028-034>036-056-057-059-063>066-171500- /O.CON.KCTP.WW.Y.0022.161217T0600Z-161217T2100Z/ BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-PERRY- DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...ALTOONA...HUNTINGDON...MOUNT UNION... LEWISTOWN...MIFFLINTOWN...BEDFORD...MCCONNELLSBURG... CHAMBERSBURG...NEWPORT...HARRISBURG...HERSHEY...LEBANON... CARLISLE...GETTYSBURG...YORK...LANCASTER 605 PM EST FRI DEC 16 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM EST SATURDAY... * LOCATIONS...THE SOUTHERN MOUNTAINS AND THE SUSQUEHANNA VALLEY. * HAZARD TYPES...A WINTRY MIX OF SNOW...SLEET AND FREEZING RAIN WILL DEVELOP AROUND MIDNIGHT AND CONTINUE INTO THE DAY SATURDAY BEFORE CHANGING TO ALL RAIN. * IMPACTS...HAZARDOUS TRAVEL OVERNIGHT INTO SATURDAY. * SNOW ACCUMULATION...A COATING TO 2 INCHES. * ICE ACCUMULATION...ONE TO TWO TENTHS OF AN INCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE PENNSYLVANIA DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS TO ADJUST SPEEDS BASED ON DRIVING CONDITIONS AND TO TAKE IT SLOW IN ICE AND SNOW. && $$ DEVOIR
2 follow-up statements
328 WWUS41 KCTP 170919 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 419 AM EST SAT DEC 17 2016 ...A FRONTAL SYSTEM WILL APPROACH FROM THE MIDWEST BRINGING ANOTHER WINTRY MIX OF PRECIPITATION TO THE REGION. PAZ024-033-172100- /O.CON.KCTP.WS.W.0005.000000T0000Z-161217T2100Z/ CAMBRIA-SOMERSET- INCLUDING THE CITIES OF...JOHNSTOWN...SOMERSET 419 AM EST SAT DEC 17 2016 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * LOCATIONS...THE LAUREL HIGHLANDS. * HAZARD TYPES...A WINTRY MIX OF SLEET AND FREEZING RAIN WILL CONTINUE THIS MORNING BEFORE CHANGING TO ALL RAIN BY AFTERNOON. * IMPACTS...HAZARDOUS TRAVEL OVERNIGHT AND SATURDAY MORNING. * ICE ACCUMULATION...TWO TO THREE TENTHS OF AN INCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE PENNSYLVANIA DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS TO ADJUST SPEEDS BASED ON DRIVING CONDITIONS AND TO TAKE IT SLOW IN ICE AND SNOW. && $$ PAZ004>006-010>012-017>019-025>028-034>037-041-042-045-046- 049>053-056>059-063>066-172100- /O.CON.KCTP.WW.Y.0022.000000T0000Z-161217T2100Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA- BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG...STATE COLLEGE...ALTOONA...HUNTINGDON... MOUNT UNION...LEWISTOWN...MIFFLINTOWN...BEDFORD... MCCONNELLSBURG...CHAMBERSBURG...MANSFIELD...WELLSBORO... TROUT RUN...LAPORTE...LOCK HAVEN...WILLIAMSPORT...LEWISBURG... SELINSGROVE...DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG... BERWICK...NEWPORT...HARRISBURG...HERSHEY...POTTSVILLE...LEBANON... CARLISLE...GETTYSBURG...YORK...LANCASTER 419 AM EST SAT DEC 17 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * LOCATIONS...THE NORTHERN AND CENTRAL MOUNTAINS. * HAZARD TYPES...PERIODS OF SNOW WILL TRANSITION TO A WINTRY MIX OF SLEET AND FREEZING RAIN THIS MORNING BEFORE CHANGING TO ALL RAIN SATURDAY AFTERNOON. * IMPACTS...HAZARDOUS TRAVEL OVERNIGHT INTO SATURDAY. * SNOW ACCUMULATION...1 TO 3 INCHES. HIGHEST AMOUNTS NORTH OF INTERSTATE 80. * ICE ACCUMULATION...ONE TO TWO TENTHS OF AN INCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE PENNSYLVANIA DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS TO ADJUST SPEEDS BASED ON DRIVING CONDITIONS AND TO TAKE IT SLOW IN ICE AND SNOW. && $$
885 WWUS41 KCTP 171851 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 151 PM EST SAT DEC 17 2016 PAZ024-033-172000- /O.CAN.KCTP.WS.W.0005.000000T0000Z-161217T2100Z/ CAMBRIA-SOMERSET- INCLUDING THE CITIES OF...JOHNSTOWN...SOMERSET 151 PM EST SAT DEC 17 2016 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE WINTER STORM WARNING. TEMPERATURES HAVE RISEN ABOVE FREEZING ACROSS THE LAUREL HIGHLANDS. NO ADDITIONAL ICE ACCUMULATION IS EXPECTED. $$ PAZ004>006-010>012-017>019-025>028-034>037-041-042-045-046- 049>053-056>059-063>066-172100- /O.CON.KCTP.WW.Y.0022.000000T0000Z-161217T2100Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA- BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG...STATE COLLEGE...ALTOONA...HUNTINGDON... MOUNT UNION...LEWISTOWN...MIFFLINTOWN...BEDFORD... MCCONNELLSBURG...CHAMBERSBURG...MANSFIELD...WELLSBORO... TROUT RUN...LAPORTE...LOCK HAVEN...WILLIAMSPORT...LEWISBURG... SELINSGROVE...DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG... BERWICK...NEWPORT...HARRISBURG...HERSHEY...POTTSVILLE...LEBANON... CARLISLE...GETTYSBURG...YORK...LANCASTER 151 PM EST SAT DEC 17 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * PATCHY LIGHT FREEZING RAIN OR FREEZING DRIZZLE WILL CONTINUE EARLY THIS AFTERNOON. * ICE ACCUMULATION WILL BE LESS THAN 0.10 INCH. * HAZARDOUS TRAVEL WILL REMAIN POSSIBLE DUE TO A LIGHT GLAZE OF ICE. * TEMPERATURES WILL SLOWLY RISE ABOVE FREEZING INTO THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE PENNSYLVANIA DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS TO ADJUST SPEEDS BASED ON DRIVING CONDITIONS AND TO TAKE IT SLOW IN ICE AND SNOW. && $$ MS
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this winter storm warning went out at Dec 16, 4:17 PM EST, 1 hour 48 minutes earlier.
Area forecast discussion, Dec 16, 4:17 PM EST, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service State College PA 417 PM EST Fri Dec 16 2016 .SYNOPSIS... Low pressure tracking through the Great Lakes will bring wintry precipitation to central Pennsylvania. Snow will transition to a wintry mix tonight into Saturday and then to rain by Saturday afternoon as milder air works in. A cold front on Sunday will change rain back to snow, potentially resulting in a light accumulation. The associated shot of cold air will slowly moderate through next week. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Thicker clouds working in from the west this afternoon as next weather system takes aim on the region. The low pressure area will move toward the lower Great Lakes by early Saturday morning. A warm front extending east from the storm will move northward. Snow will break out over the NW around 03Z, and continue to overspread the remainder of the forecast area by morning. Cold air entrenched at the low levels will allow snow to be the main precip type into the wee hours of Saturday morning before a surge of warm air begins to move in aloft and creates a change-over to a wintry mix - starting late tonight over the south and spreading across the north by midday Sat. Best estimates range from a coating of snow over southern zones to as much as 4 inches over the NW. Most places will see one to two tenths of an inch of ice on top of that as the low level cold air is expected to hang tough through Saturday morning. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... Models agree in making the warm front crawl north through the area Saturday, but the pattern gets complicated with the formation of a wave of low pressure on the front. The weak wave is made to squirt out to our southeast leaving relatively weak forcing in place, suggesting the steadiest precipitation will occur during the first half of the day, with more in the way of intermittent rain or showers for the afternoon. Hourly temps show below freezing temperatures retreating only slowly north through the morning into the afternoon leading to a prolonged period of light icing for much of the forecast area. Right now amounts are expected to remain in the advisory range but it will not take much of a QPF error to lead to higher amounts, esp over the south where window for icing is largest. Mild air continues to work into the region Sat night, with all areas going above freezing. Cold front with a fairly decent band of precip works into the western portion of CWA Sat night. This will initially fall as rain, but colder air working back in behind the front will likely change precip back over to snow at tail end, and could result in light accumulations. && .LONG TERM /SUNDAY THROUGH FRIDAY/... The storm system will finally move down the St Lawrence River Valley early Sunday, dragging a trailing cold front through the forecast area late Sunday morning into the afternoon. Colder air will move in behind the front creating the potential for a brief change back to snow before ending by Sunday evening. Right now post- frontal snow amounts look to be meager. Cold-dry weather will dominate much of the new work week before a new frontal system approaches for Thursday. GEFS/GFS and ECMWF have come to more in line with a deeper low moving across the Great Lakes and Lower Canada late Thursday int friday. If this occurs there is a chance for colder air to advect into the region Thursday night into Friday. However any snowfall looks to be mainly through the central mountains. && .AVIATION /21Z FRIDAY THROUGH WEDNESDAY/... VFR conditions under a thin but thickening mid/high deck and (finally!) surface winds of 10mph or less in SW flow ahead of an approaching weather system. Clouds will continue to thicken later today, as this weather system moves eastward. Snow (and restrictions) will move into the NW early this evening and spread across CWA tonight. As layer above the surface rapidly warms late tonight into Sat, precip will transition to a wintry mix of mainly sleet and freezing rain by 12z Saturday morning, with most places ending as plain rain Sat afternoon. IFR/MVFR will continue over the north and west, while VFR works into the Susq Valley and southern mtns on Sat with the changeover to rain. Though restrictions do spread back across the CWA Sat night. Icing could be a sig impact at lower flight levels late Fri night into first half of Sat as 850mb temps surge above freezing, but 925mb and surface temps struggle to warm above 0C. LLWS will also be a concern in strong SW flow at 850mb that reaches 40-50kts. Cold front pushes through Sunday as an area of rain likely ends as a quick period of wintry precip. Outside of the wintry precip areas, restrictions remain confined mainly to the NW terrain as flow again becomes breezy from the NW. Outlook... Fri night...Restrictions with light snow becoming likely. LLWS developing. Sat...MVFR/IFR. Wintry mix transitioning to rain from south to north. Increasing winds from the south with LLWS likely into Saturday night. Sun...MVFR/IFR. Rain early...ending as mix/snow. Mon-Wed...No sig wx. && .CTP WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from 10 PM this evening to 4 PM EST Saturday for PAZ004>006-010>012-017>019-037-041-042-045-046- 049>053-058. Winter Weather Advisory from 1 AM to 4 PM EST Saturday for PAZ024>028-033>036-056-057-059-063>066. && SYNOPSIS...RXR NEAR TERM...RXR SHORT TERM...RXR LONG TERM...La Corte/Ceru AVIATION...RXR
Hazardous weather outlook, Dec 16, 6:05 PM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 605 PM EST FRI DEC 16 2016 PAZ025>028-034>036-056-057-059-063>066-172315- BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-PERRY- DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 605 PM EST FRI DEC 16 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 4 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-010>012-017>019-037-041-042-045-046-049>053-058-172315- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 605 PM EST FRI DEC 16 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ024-033-172315- CAMBRIA-SOMERSET- 605 PM EST FRI DEC 16 2016 ...WINTER STORM WARNING IN EFFECT FROM 1 AM TO 4 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 3:39 AM EST | Winter Weather Advisory | CTP | Adams, Bedford, Blair, Cambria, Cameron, Centre and 27 more | 44 hr |
Nearby
Winter Storm Warnings in Pennsylvania, 2016Every winter storm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.